MathSciNet Relay Station
MathSciNet bibliographic data
MR1211747 06F15 (03G25 06D99)
Gluschankof, Daniel Cyclic ordered groups and MV-algebras. Czechoslovak Math. J. 43(118) (1993), no. 2, 249–263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement